The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
My district is returning to face-to-face instruction in September. I asked my nurse practitioner if there were additional precautions I should take as I am currently on Opdivo as well as low dose prednisone daily. She advised the same precautions as our health department suggests. I'm a bit anxious to say the least. I'm 52 years old and will be in contact with many students daily as I am a specialist teacher. Any thoughts? TIA